MAUDE Adverse Event Report: ABBOTT OPTISENSE LEAD; No Match

ABBOTT OPTISENSE LEAD; No Match
Model Number 1999/52
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); Low impedance (2285)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up in-clinic, episodes of noise and decreased pacing impedance resulting in arrhythmia were observed on the right atrial (ra) lead.Ra lead damage was alleged, but not confirmed.Reprogramming was performed to resolve event.The patient was stable and will continue to be monitored.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24707549
Report Number2017865-2026-05535
Device Sequence Number10467246
Product Code NVN
UDI-Device Identifier05414734502481
UDI-Public(01)05414734502481(10)3521051(17)141031
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number1999/52
Device Lot Number3521051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY ASSURA DR ICD, US
Patient SexUnknown